SciELO - Scientific Electronic Library Online

 
vol.145 número9Neoplasia blástica de células dendríticas plasmocitoides. Casos clínicosPolirradiculoneuritis aguda asociada a infección por Virus Herpes Humano 7 en un paciente adulto inmunocompetente índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista médica de Chile

versão impressa ISSN 0034-9887

Resumo

RIVERA O., Gustavo et al. Treatment of heparin-induced thrombocytopenia with rivaroxaban. Case report. Rev. méd. Chile [online]. 2017, vol.145, n.9, pp.1213-1217. ISSN 0034-9887.  http://dx.doi.org/10.4067/s0034-98872017000901213.

Heparin-induced thrombocytopenia (HIT) is immune-mediated. It occurs more frequently with unfractionated heparin (UFH) than with low molecular weight heparins (LMWH). It is associated with thromboembolic rather than hemorrhagic events, as opposed to thrombocytopenia of other etiologies. The key in therapy is the cessation of heparin and the start of another anticoagulant. We report a 58 years old female with HIT secondary to the use of Enoxaparin who was successfully managed with Rivaroxaban. Our goal is to report a novel therapy and provide the evidence that supports its use.

Palavras-chave : Abnormalities; Drug-Induced; Heparin; Rivaroxaban; Thrombocytopenia; Thrombosis.

        · texto em Espanhol     · Espanhol ( pdf )